MathSciNet Relay Station
MathSciNet bibliographic data
MR958901 (90k:53089) 53C35
Schroeder, V.; Ziller, W. Local rigidity of symmetric spaces. Trans. Amer. Math. Soc. 320 (1990), no. 1, 145–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement